# SDR CALA2023092902914

- Difficulty date: September 20, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N87527
- Make and model: Boeing 737824
- Aircraft serial: 38701
- Aircraft time: 42,781 hours, 14,620 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Anchor Fitting
- Part number: 143A750027
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACHOR FITTING FWD PIT DAMGED.  1 ANCHOR FITTING DAMAGED FWD CARGO DOORWAY. REPAIR TO BE WITH 10 DAYS PER AMM 25-52-04-200-801-C1. CARRIED DIRECTLY BY TOMC TOMC-APPROVAL FROM SC1ELBYC COMMENT UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR  WITH VENDOR ID.  1 ANCHOR FITTING DAMAGED FWD CARGO DOORWAY. REPAIR TO BE WITH 10 DAYS PER AMM 25-52-04-200-801-C1. PAR B, FIG 103 (J) EDGE LIMITS AND (G) OVERALL WITH,   SRM 53-30-53-2R-0 REFFERS TO SRM 53-00-53 FOR REQ. DAMAGED FLOOR TIEDOWN IS PART OF THE FLOOR STRUCTURE RBL 13.80, DAMAGE IS BEYOND BLEND AND TRIMMING LIMITS REF SRM 53-00-53-1A-2 PREVIOUS UPDATE FLOOR STRUCTURE LOCATION ENTERED IN ERROR, CORRECT LOCATION OF TIEDOWN IS LBL 3.00 REQUEST HFEC INSP OF ALL OPEN HOLES REF STEP F AND VERIFY TRACK BAC1509-100688. PERFORMED VERIFIED TRACK P/N143A7500-27 TO IPC AND SPLICE EXTRUSION VERIFIED REPAIR PARTS FABRICATED, ALODINED AND PRIMED. OK TO MATERIAL BAC1509-100688 TO SRM 53-00-53-2R-3. PERFORMED HFEC INSTALL REF SRM 53-00-53-2R-3 ALTERATIVE 1. INSP AT 4 REMOVED FASTENER LOCATIONS PER 737NDT PT6-51-00-00 PR 16 WITH NO RELEVANT CR
